# SDR FDEA201703220967

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 77,468 hours, 29,327 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 0848
- Condition: Low Pressure
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURE LOW ON RIGHT CREW ENTRY DOOR.  REMOVED FAULTY R1 EVACUATION SLIDE ASSEMBLY.  INSTALLED A SERVICEABLE SLIDE ASSEMBLY IAW MM 25-66-01-4.  OK FOR SERVICE.
